Classification of exact solutions to the generalized Kadomtsev-Petviashvili equation


PANDIR Y. , Gurefe Y., MISIRLI E.

PHYSICA SCRIPTA, vol.87, no.2, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1088/0031-8949/87/02/025003
  • Title of Journal : PHYSICA SCRIPTA

Abstract

In this paper, we study the Kadomtsev-Petviashvili equation with generalized evolution and derive some new results using the approach called the trial equation method. The obtained results can be expressed by the soliton solutions, rational function solutions, elliptic function solutions and Jacobi elliptic function solutions. In the discussion, we give a new version of the trial equation method for nonlinear differential equations.